Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 53, NWS Des Moines, IA

October 14, 2014Mahaska County, Wapello County, Iowa

NWS Des Moines, IA issued this river flood warning at Oct 14, 2014, 5:46 AM CDT for Mahaska County, Wapello County, Iowa. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Oct 14, 2014, 5:46 AM CDT (10:46 UTC)
Expired
Oct 16, 2014, 2:30 AM CDT
In force
45 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Mahaska County, IA, Wapello County, IA

The radar

The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River near Eddyville (EDYI4).

Action stage
60 ft
Minor stage
63 ft
Moderate stage
68 ft
Major stage
70 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WGUS43 KDMX 141046
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
546 AM CDT TUE OCT 14 2014

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...DES 
MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MAHASKA...WAPELLO
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC123-179-151046-
/O.NEW.KDMX.FL.W.0053.141014T1046Z-141016T0730Z/
/EDYI4.1.ER.141014T1000Z.141014T1200Z.141015T0730Z.NO/
546 AM CDT TUE OCT 14 2014

...FLOOD WARNING IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL EARLY WEDNESDAY MORNING.
* AT  5:15 AM TUESDAY THE STAGE WAS 61.1 FEET...OR 0.1 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 61.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 61.6 FEET...OR 0.6 FEET ABOVE FLOOD STAGE...THIS
  MORNING. GO BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$
4 follow-up statements
770 
WGUS83 KDMX 141551
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1051 AM CDT TUE OCT 14 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...DAVIS...MAHASKA...
  WAPELLO
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC123-179-151551-
/O.EXT.KDMX.FL.W.0053.000000T0000Z-141016T1200Z/
/EDYI4.1.ER.141014T1000Z.141014T1800Z.141015T1200Z.NO/
1051 AM CDT TUE OCT 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL WEDNESDAY MORNING.
* AT 10:15 AM TUESDAY THE STAGE WAS 62.0 FEET...OR 1.0 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 61.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 62.2 FEET...OR 1.2 FEET ABOVE FLOOD STAGE...THIS
  AFTERNOON. GO BELOW FLOOD STAGE WEDNESDAY MORNING.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-151551-
/O.EXT.KDMX.FL.W.0052.000000T0000Z-141016T1800Z/
/OTMI4.1.ER.141014T0610Z.141015T0000Z.141015T1800Z.NO/
1051 AM CDT TUE OCT 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL WEDNESDAY AFTERNOON.
* AT 10:20 AM TUESDAY THE STAGE WAS 11.8 FEET...OR 0.8 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 12.7 FEET...OR 1.7 FEET ABOVE FLOOD STAGE...THIS
  EVENING. GO BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT  12.0 FEET...WATER AFFECTS ELDON.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$
932 
WGUS83 KDMX 142116
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
416 PM CDT TUE OCT 14 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...DAVIS...MAHASKA...
  WAPELLO
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC123-179-152116-
/O.EXT.KDMX.FL.W.0053.000000T0000Z-141016T0600Z/
/EDYI4.1.ER.141014T1000Z.141014T1830Z.141015T0600Z.NO/
416 PM CDT TUE OCT 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT 3:15 PM TUESDAY THE STAGE WAS 62.2 FEET...OR 1.2 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 61.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...BEGIN FALLING AND GO BELOW FLOOD STAGE AFTER MIDNIGHT
  TONIGHT.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-152116-
/O.EXT.KDMX.FL.W.0052.000000T0000Z-141016T1334Z/
/OTMI4.1.ER.141014T0610Z.141015T0600Z.141015T1334Z.NO/
416 PM CDT TUE OCT 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL WEDNESDAY MORNING.
* AT 3:50 PM TUESDAY THE STAGE WAS 12.1 FEET...OR 1.1 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 12.4 FEET...OR 1.4 FEET ABOVE FLOOD STAGE...
  AFTER MIDNIGHT TONIGHT. THEN BEGIN TO FALL AND GO BELOW FLOOD
  STAGE WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER AFFECTS ELDON.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$
180 
WGUS83 KDMX 150131
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
830 PM CDT TUE OCT 14 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...DAVIS...MAHASKA...
  WAPELLO
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC123-179-160130-
/O.EXT.KDMX.FL.W.0053.000000T0000Z-141016T0516Z/
/EDYI4.1.ER.141014T1000Z.141014T1830Z.141015T0516Z.NO/
830 PM CDT TUE OCT 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT 7:15 PM TUESDAY THE STAGE WAS 61.7 FEET...OR 0.7 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 61.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CONTINUE FALLING AND GO BELOW FLOOD STAGE AFTER
  MIDNIGHT TONIGHT.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-160130-
/O.EXT.KDMX.FL.W.0052.000000T0000Z-141016T1421Z/
/OTMI4.1.ER.141014T0610Z.141015T0429Z.141015T1421Z.NO/
830 PM CDT TUE OCT 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL WEDNESDAY MORNING.
* AT 8:20 PM TUESDAY THE STAGE WAS 12.3 FEET...OR 1.3 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...REMAIN STEADY NEAR 12.3 FEET...OR 1.3 FEET ABOVE FLOOD
  STAGE THROUGH LATE TONIGHT. THEN BEGIN TO FALL AND GO BELOW FLOOD
  STAGE WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER AFFECTS ELDON.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$
940 
WGUS83 KDMX 150500
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1200 AM CDT WED OCT 15 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MAHASKA...WAPELLO
  
...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...DES MOINES RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...DAVIS...WAPELLO
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC123-179-150530-
/O.CAN.KDMX.FL.W.0053.000000T0000Z-141016T0516Z/
/EDYI4.1.ER.141014T1000Z.141014T1830Z.141015T0307Z.NO/
1200 AM CDT WED OCT 15 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* AT 11:15 PM TUESDAY THE STAGE WAS 60.7 FEET...OR 0.3 FEET BELOW 
  FLOOD STAGE.
* FORECAST...FALL TO 56.6 FEET THURSDAY MORNING.


&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-160500-
/O.EXT.KDMX.FL.W.0052.000000T0000Z-141016T1252Z/
/OTMI4.1.ER.141014T0610Z.141014T2340Z.141015T1252Z.NO/
1200 AM CDT WED OCT 15 2014

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL WEDNESDAY MORNING.
* AT 11:50 PM TUESDAY THE STAGE WAS 12.1 FEET...OR 1.1 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...BEGIN FALLING AND GO BELOW FLOOD STAGE WEDNESDAY
  MORNING.
* IMPACT...AT 12.0 FEET...WATER AFFECTS ELDON.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Oct 14, 4:05 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Oct 14, 4:05 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
405 AM CDT TUE OCT 14 2014

.SHORT TERM /TODAY/...
ISSUED AT 405 AM CDT TUE OCT 14 2014

LARGE LOW PRESSURE SYSTEM WILL CONTINUE TO DOMINATE WEATHER THROUGH
THE DAY TODAY. MAIN CONCERN WILL BE WITH PRECIPITATION AND WINDS. AS
LOW BEGINS TO PUSH EASTWARD THROUGHOUT THE DAY...PRECIPITATION ILL
GRADUALLY COME TO AN END FROM WEST TO EAST. BEST FORCING WILL PUSH
EAST AS WELL...AND HAVE KEPT A BAND OF HIGHER POPS ACROSS EASTERN
CWA THROUGH MUCH OF THE DAY. WHILE FORCING IS WEAKER TOWARDS CENTRAL
CWA...APPEARS TO BE SUFFICIENT TO ALLOW CONTINUED PRECIPITATION
CHANCES THROUGH MUCH OF THE DAY. HIGH RES MODELS ALSO TREND TOWARD
THIS SOLUTION AND HAVE THEREFORE LINGERED PRECIPITATION ACROSS
CENTRAL CWA THROUGH THE AFTERNOON. HOWEVER...EXPECT A SHARP CUT OFF
FOR PRECIPITATION...AND MAY BE TOO FAR WEST. TEMPERATURES WILL WARM
BEHIND SYSTEM IN THE WEST WITH CLOUDS DIMINISHING AND WEAK WAA
RETURNING. HAVE KEPT TEMPERATURES LOWER IN THE CENTRAL AND EAST WITH
PRECIPITATION TRENDS...THOUGH IF SYSTEM PULLS FURTHER EAST WILL
LIKELY BE TOO COOL ON HIGHS TODAY.

SECONDARY CONCERN BECOMES WINDS THROUGH THE DAY. PRESSURE GRADIENT
ACROSS STATE BEHIND LOW...EXPECT WINDS TO BE STRONG AND GUSTY
THROUGHOUT THE DAY. NAM IS MOST AGGRESSIVE WITH WINDS...AND SUGGESTS
WINDS WILL BE NEAR WIND ADVISORY CRITERIA. ANTICIPATE WINDS TO BE
VERY NEAR WIND ADVISORY CRITERIA...AND MAY BRIEFLY HIT CRITERIA AT A
FEW LOCATIONS...THOUGH DO NOT EXPECT THIS TO BE WIDESPREAD AND
OVERALL WINDS WILL PRIMARILY REMAINS BELOW CRITERIA GIVEN LESS
FAVORABLE MIXING CONDITIONS.HOWEVER...THIS WILL NEED TO BE CLOSELY
MONITORED AND WIND ADVISORY MAY BE NEEDED.

.LONG TERM /TONIGHT THROUGH MONDAY/...
ISSUED AT 405 AM CDT TUE OCT 14 2014

LIFT ASSOCIATED WITH SLOW MOVING UPPER LOW WILL GRADUALLY WEAKEN
AS THE LOW MOVES EAST. IN ADDITION...DRY LOW LEVEL AIR WILL BE
ADVECTING INTO THE STATE FROM THE NORTHWEST IMMEDIATELY BEHIND THE
SYSTEM. ANTICIPATE ANY LINGERING PRECIPITATION TO END BY MIDNIGHT
WITH CLEARING OCCURRING SHORTLY AFTER THE ENDING OF PRECIPITATION.
TEMPERATURES SHOULD DROP RATHER QUICKLY IN THE WEST WHERE WINDS
WILL BE LIGHTER UNDER CLEAR SKIES ALTHOUGH WIDESPREAD FROST/FREEZE
IS NOT ANTICIPATED.

THE REMAINDER OF FORECAST THROUGH DAY 7 IS DRY AND VERY FALL LIKE
WITH SOME MODERATION OF TEMPERATURES INTO THURSDAY. A SHORTWAVE
PASSING ALONG THE US/CANADIAN BORDER LATE THURSDAY WILL BRING A
COLD FRONT THROUGH THE STATE WITH INCREASING WINDS ON FRIDAY ALONG
WITH COOLER READINGS. GIVEN THE BULK OF FORCING AND LIFT WILL
REMAIN NORTH AND EAST OF THE AREA AND A GENERAL LACK OF
MOISTURE...THE THREAT OF PRECIPITATION REMAINS LOW WITH THE
PASSAGE OF THE FRONT.

&&

.AVIATION...14/06Z
ISSUED AT 1116 PM CDT MON OCT 13 2014

LARGE LOW PRESSURE SYSTEM NOW OVER SOUTHEASTERN IOWA WILL SLOWLY
SPIN OFF TO THE EAST SOUTHEAST THROUGH THE FORECAST PERIOD.  IT
STILL APPEARS THAT MUCH OF THE FORECAST PERIOD WILL BE CHARACTERIZED
BY IFR/LIFR CIGS AND MVFR VSBYS IN RA AND BR.  N WINDS WILL INCREASE
LATE TONIGHT AND TUESDAY MORNING TO SPEEDS OF 22G35KTS.  CONDITIONS
WILL SLOWLY IMPROVE FROM W INTO CENTRAL IA BY 22-23Z AND SPREAD
EAST BY 15/03Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...AWB
LONG TERM...COGIL
AVIATION...FAB
Hazardous weather outlook, Oct 13, 3:55 PM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
355 PM CDT MON OCT 13 2014

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-142100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
355 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH ARE
EXPECTED ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KLP

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:41 AM CDTRiver Flood WarningDMXDavis, Wapello7 days

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.